# SDR SWAA2022070109625

- Difficulty date: May 19, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB HOLES AT RT WING 2022-265723 / [01] TOOL USED: CALIPER P/N: 500-464; S/N: 15331926; DUE DATE: 28-SEP-22.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N:15102320; DUE DATE: 16-JAN-23;[03] TOOL USED: SCALE P/N:CL5000; S/N: AE-408753; DUE DATE: 01-APR-23.;[04] TOOL USED: SCALE P/N: SCA-301 S/N: AE-412123 DUE DATE: 14-MAR-23.;[05] TOOL USED: MULTIMETER P/N: 2217-20 S/N: B83B914290479 DUE DATE: 05-MAY-23.;[06] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] JOB TASK COMPLETED.
